# SDR DALA2023110108993

- Difficulty date: October 29, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 138,842 hours, 19,955 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 IL DOOR ARM LGHT DID NOT ARM ,NEED TO OPENED AND SHUT AGAIN PRPOBEBLY NEEDS CLEANING. CORRECTIVE ACTION: IL DOOR OPS CHECK SEVERAL TIME OK WITH OUT DISCRAPENCY (5062231)
